# SDR BJNA000402

- Difficulty date: April 7, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 702898
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT FROM COS PILOT NOTICED ENGINE OIL LEVEL GETTING LOW.  OIL LEVEL CONTINUED TO DECREASE AND LOW LEVEL LIGHT STARTED TO ILLUMINATE.  PILOT DECIDED TO SHUTDOWN NR 1 ENGINE 15 MINUTES OUT OF LAS.  PILOT DECLARED EMERGENCY, AND LANDED SAFELY AT LAS.  PEFORMED TESTS AND INSPECTION IAW PWA MM 72-00, EXCESSIVE OIL CONSUMPTION.  INSPECT OIL PUMP AND SCAVENGE PUMP.  CHECKED MAIN OIL SCREEN, ALL OK.  PERFORMED BREATHER PRESS CHECK PER PWA MM 72-00, WITHIN LIMITS.  NO EXTERNAL LEAKS FOUND.  REMOVED AND REPLACED WITH SERVICEABLE ENGINE.(M)
